On the global stability of periodic Ricker maps

Eduardo Liz: On the global stability of periodic Ricker maps. (2016)

[thumbnail of ejqtde_spec_002_2016_076.pdf]
Preview
Teljes mű
ejqtde_spec_002_2016_076.pdf

Download (1MB) | Preview

Abstract

We find the exact region of global stability for the 2-periodic Ricker difference equation, showing that a 2-periodic solution is globally asymptotically stable whenever it is locally asymptotically stable and the equation does not have more 2-periodic solutions. We conjecture that this property holds for the general p-periodic Ricker difference equation, and in particular we prove it for p = 3.

Item Type: Journal
Other title: Honoring the career of Tibor Krisztin on the occasion of his sixtieth birthday
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2016
Volume: 2
Number: 76
ISSN: 1417-3875
Number of Pages: 8
Language: English
DOI: 10.14232/ejqtde.2016.1.76
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 7-8. ; összefoglalás angol nyelven
Date Deposited: 2021. Nov. 11. 14:03
Last Modified: 2021. Nov. 12. 09:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/73743

Actions (login required)

View Item View Item